MathSciNet Relay Station
MathSciNet bibliographic data
MR884798 22E40 (57S25)
Goldman, W. M.; Millson, J. J. Local rigidity of discrete groups acting on complex hyperbolic space. Invent. Math. 88 (1987), no. 3, 495–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement